# SDR CALA2025093009427

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 104,178 hours, 18,995 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: C12349AC02
- Part serial: 437
- Condition: Faulted
- Location: Zone 200
- Part time: 6 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL COMING FROM NEW FLT DECK PRINTER OPENED AND COLLARED PRINTER CB D2 IN P210 PANEL REF AMM 31-33-01 UPON ARRIVAL. ACP CONDITIONAL INSP OF FLT DECK REF AMM 05-51-58-800-801-C3 SMELL IS COMING FROM INTERNAL OF NEWLY INSTALLED PRINTER. VISUAL CHECK OF CONNECTOR, P5 PANEL AND P210 CB AND CB CONNECTIONS NORMAL, NO DMG OR BURNING NOTED. OPENED FLT DECK WINDOWS AND SMELL HAS DISSIPATED.  REMOVED AND REPLACED PRINTER REF AMM 31-33-01. OPS TEST PASSED AND VERIFIED NO SMOKE OR ODOR EMITTED FROM NEWLY INSTALLED PRINTER.
